MAUDE Adverse Event Report: PRODUCTOS MEDLINE MEDLINE; HARDEN WIRE WHEEL

PRODUCTOS MEDLINE MEDLINE; HARDEN WIRE WHEEL
Catalog Number DYNDA1925A
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that rust was identified on several of the wheels and on the towel inside the wrap.We only have one lot in house, so they are placing them in a large sharps container to access tomorrow.I have requested pictures and the few that we opened outside the core have been quarantined for medline's quality team to review.No adverse event, sterilized product was not usable.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Rust on device.

Brand Name
MEDLINE
Common Device Name
HARDEN WIRE WHEEL
Manufacturer (Section D)
PRODUCTOS MEDLINE
s.a. de c.v. parque industrial
blvd world trade center #106
oradel nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25021043
Report Number1417592-2026-00363
Device Sequence Number9631864
Product Code LRO
UDI-Device Identifier10889942903191
UDI-Public10889942903191
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDA1925A
Device Lot Number25HBM747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown